# SDR ASAA2014071108529

- Difficulty date: July 11, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 1,669 hours, 531 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibrates
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE TREND DATA SHOWS LOW PRESSURE ROTOR VIBRATION LEVELS TO BE TRENDING HIGHER THAN EXPECTED CURRENT LEVELS NEAR 1.5 UNITS.  ACFT GROUNDED.  ACCOMPLISHED ON BOARD FAN TRIM BALANCE ON NR 2 ENGINE IAW MM 71-00-00-750-808-F00.  SWITCHED WEIGHT NR 2 FROM P11 TO P14, NR 3 FROM P13 TO P09, NR 5 FROM P14 TO P09, NR 6 FROM P12 TO P14.
